Cozymin Tablet

Cetirizine (5mg) + Paracetamol / Acetaminophen (500mg) + Phenylephrine (5mg) Primary uses of : Common cold symptoms
Manufacturer: Unimarck Healthcare Ltd
*
Upload a file
Processing dropped files...
    ₹ 37.33 incl tax
    Composition Cetirizine (5mg) + Paracetamol / Acetaminophen (500mg) + Phenylephrine (5mg)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Headache, Fatigue, Dizziness, Dryness in mouth, Sleepiness, Allergic reaction.
    How to works How Cozymin Tablet works Cozymin Tablet is a combination of three medicines: Cetirizine, Paracetamol / Acetaminophen and Phenylephrine which relieve common cold symptoms. Cetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

    Popular Lab Test Packages